PL EN


Preferences help
enabled [disable] Abstract
Number of results
2015 | 4(3) | 38-42
Article title

Hyperpigmentation of the oral mucosa induced by an antiretroviral drug – a case report

Content
Title variants
Languages of publication
Abstracts
EN
Pigmented lesions of the oral cavity are relatively common. They represent a group of clinical entities ranging from physiological changes to manifestations of local or systemic disease. Hyperpigmentation is the result of accumulation of pigment within the tissue. In general, pigmentation of oral tissues may occur due to accumulation of melanin or silver salts. The objective of this paper is to report a case of pigmented oral lesions in a HIV-positive patient treated with zidovudine. The patient is a HIV positive, smoked and took antiretroviral drugs irregularly. Physical examination revealed multiple brown macules in the oral cavity. Biopsy was performed and histopathological examination confirmed the diagnosis of oral melanin hyperpigmentation. This case demonstrates the importance of proper diagnosis and planning for oral pigmented lesions
Year
Volume
Pages
38-42
Physical description
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ceon.element-bbd40f86-4f6e-32da-893a-268a28a90e7a
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.